# SDR CA130430016

- Difficulty date: April 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 21,244 hours
- Engine: Garrtt TPE33111U
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Part number: 277400517
- Condition: Out Of Adjust
- Location: Te Flap Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THAT ACFT ROLLED HARD RT WHEN FLAPS WERE SELECTED.  ADJUSTED RT FLAP TO WALKING BEAM CLEVIS OUT 2 TURNS.  TEST FLIGHT COMPLETED AND CHECKED SERVICABLE.  ACFT RETURNED TO SERVICE.
